# SDR DALA13033470929

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 64,854 hours, 49,110 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CABLE WAS FRAYED BEYOND ALLOWABLE LIMITS.  THE CABLE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
